# SDR A6WA200230004

- Difficulty date: February 17, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- Aircraft time: 12,592 hours, 11,454 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK HEAT OVERHEATED AFTER LANDING AND SMOKE IN CABIN.  MAINTENANCE RESET HX GROUND COOLING FAN C/B, OPS CHECK GOOD AT THIS TIME.
